# SDR QXEA2012062700569

- Difficulty date: June 27, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 32.4-49.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30S HAS CORRODED RIVETS BETWEEN STA X32.400 AND X49.500.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01.  RESTORED SURFACE PROTECTION IAW SRM 51-25-10-02-01 AND 51-25-15-02-01.  APPLIED ALUMINIZED PAINT IAW SRM 51-25-15-02-01.
